×

On the problem of optimal stopping for the composite Russian option. (English. Russian original) Zbl 1204.93131

Autom. Remote Control 71, No. 8, 1602-1607 (2010); translation from Avtom. Telemekh. 2010, No. 8, 105-110 (2010).
Summary: This work is devoted to the solution of the problem on optimal stopping for the Russian option with the multiple presentation of the option for the execution. The characterization of the solution is presented in the form of a description of domains of the stopping and the extension of observations. The method for solving the problem in the explicit form by induction is considered.

MSC:

93E20 Optimal stochastic control
91G10 Portfolio theory
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Thompson, A.C., Valuation of Path-Dependent Contingent Claims with Multiple Exercise Decisions over Time: The Case of Take-or-Pay, J. Financ. Quant. Anal., 1995, vol. 30, pp. 271–293.
[2] Carmona, R. and Touzi, N., Optimal Multiple Stopping and Valuation of Swing Options, Math. Finance, 2008, vol. 12, no. 2, pp. 239–268. · Zbl 1133.91499
[3] Shiryev, A.N., Osnovy stokhasticheskoi finansovoi matematiki (Bases of Stochastic Financial Mathematics), Moscow: Fazis, 1998.
[4] Peskir, G. and Shiryaev, A.N., Optimal Stopping and Free-Boundary Problems, Basel: Birkhäuser, 2006. · Zbl 1115.60001
[5] Shepp, L.A. and Shiryaev, A.N., The Russian Option: Reduced Regret, Ann. Appl. Probab., 1993, vol. 3, no. 3, pp. 631–640. · Zbl 0783.90011
[6] Shiryaev, A.N., Kabanov, Yu.M., Kramkov, D.O., and Mel’nikov, A.V., To the Calculation Theory of Options of the European and American Types. II, Theor. Veroyat. Primen., 1994, vol. 39, no. 1, pp. 80–129. · Zbl 0833.60065
[7] Jacka, S.D., Optimal Stopping and the American Put, Math. Finance 1991, vol. 1, pp. 1–14. · Zbl 0900.90109
[8] Huang, J., Subrahmanyam, M.G., and Yu, G., Pricing and Hedging American Options: A Recursive Integration Method, Rev. Finan. Stud., 1996, vol. 9, pp. 277–300.
[9] Myneni, R., The Pricing of the American Option, Ann. Appl. Probab., 1992, vol. 2, no. 1, pp. 1–23. · Zbl 0753.60040
[10] Szimayer, A., Valuation of American Options in the Presence of Event Risk, Finance Stoch., 2005, vol. 9, no. 1, pp. 89–107. · Zbl 1078.91011
[11] Ivanov, R.V., Discrete Approximation of Finite-Horizon American-Style Options, Lithuan. Math. J., 2005, vol. 45, no. 4, pp. 525–536. · Zbl 1152.91517
[12] Ivanov, R.V., Calculating the American Options in the Default Model, Autom. Remote Control, 2007, no. 3, pp. 513–522. · Zbl 1126.93436
[13] Ekström, E., Bounds for Perpetual American Option Prices in a Jump Diffusion Model, J. Appl. Probab., 2006, vol. 43, pp. 867–873. · Zbl 1306.91136
[14] Ivanov, R.V., On the Pricing of American Options in Exponential Lévy Markets, J. Appl. Probab., 2007, vol. 44, no. 2, pp. 409–419. · Zbl 1133.60321
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.